# SDR SWAA2023020297855

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 21,582 hours, 10,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHON MISSING<[01] INSTALLED MISSING MEGAPHON IAW AMM 25-64-00
